Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 352, NWS Albuquerque, NM

August 9, 2017Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 9, 2017, 3:11 PM MDT for Union County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2017, 3:11 PM MDT (21:11 UTC)
Expired
Aug 9, 2017, 4:00 PM MDT
In force
49 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Cannon AFB radar (KFDX), 179 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

413 
WUUS55 KABQ 092111
SVRABQ
NMC059-092200-
/O.NEW.KABQ.SV.W.0352.170809T2111Z-170809T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
311 PM MDT WED AUG 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Union County in northeastern New Mexico...

* Until 400 PM MDT.

* At 310 PM MDT, a severe thunderstorm was located 10 miles southwest
  of Mount Dora, or 25 miles west of Clayton, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  central Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3608 10341 3609 10346 3642 10377 3654 10361
      3625 10319
TIME...MOT...LOC 2110Z 316DEG 22KT 3643 10363 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

54
1 follow-up statement
789 
WWUS55 KABQ 092154
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
354 PM MDT WED AUG 9 2017

NMC059-092203-
/O.EXP.KABQ.SV.W.0352.000000T0000Z-170809T2200Z/
Union-
354 PM MDT WED AUG 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION COUNTY WILL
EXPIRE AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3608 10341 3609 10346 3642 10377 3654 10361
      3625 10319
TIME...MOT...LOC 2153Z 316DEG 22KT 3625 10341 

$$

54

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:03 PM MDT, 8 minutes earlier.

Area forecast discussion, Aug 9, 3:03 PM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
303 PM MDT Wed Aug 9 2017

.SYNOPSIS...
Active weather into next week, with the most unsettled period Friday
through the weekend. Upper high near the NM/TX/Mexico will drift
southeast Thursday and Friday before building back west over the
weekend into early next week. Models then diverge on where the highs
goes after that. With the high to our east late this week there will
be a sharp increase in moisture coming into the state. A back door
cold front will also help deliver low level moisture to the east,
making for an active period of storms, heavy rain and possible flash
flooding, focused on the Friday through Sunday time period.

&&

.DISCUSSION...
Showers and thunderstorms firing over the southwest and central
mountains into the northeast this afternoon, with these areas the
primary focus through this evening. The northeast could see isolated
severe weather and heavy rain. Most of the rain will diminish or end
during the night, except it may continue in the northeast well into
the overnight hours.

The high aloft will drift southeast Thursday and Friday and open up
the deeper monsoon moisture over Mexico to surge north into NM. There
will be a noticeable uptick in showers and storms over the west
Thursday and central areas Friday. The east will remain active as a
back door cold front drops south Thursday night into Friday.

Not only will Friday be very active, but the weekend as well. The
upper high will begin to drift west again over the weekend and be
centered over northern Mexico. Flow aloft though will be weak, with
moisture having nowhere to go, so it will get recycled Saturday and
Sunday. Widespread convection, heavy rain and isolated flash flooding
are expected.

The GFS continues to shift the high to the west early next week,
while the ECMWF splits the high in two with one center over Sonora
and another over south TX. The Canadian has one high center over TX.
Not surprisingly, the GFS is the drier of the three models. Will take
a blend of the models and keep the weather moderately active for
Monday and Tuesday. CHJ

&&

.FIRE WEATHER...
A tale of two halves continues with a moist/increasingly unstable
air mass east of the Rio Grande, while drier and more stable
conditions predominate across the west. For the second convective
day, surface dew point temperatures have begun to mix out into the
30s across the far west resulting in min RH values in the teens as
of early afternoon. Focus for thunderstorms and wetting rain will
remain across the east, especially the northeast, through tonight
where strong to severe storms can be expected beneath a moderately
strong west-northwest flow aloft. Elsewhere, outside an isolated
storm east of the Divide to the central mountain chain, quiet
weather will persist.

Going into Thursday,  upper level high pressure currently centered
near El Paso/Las Cruces will gradually shift eastward setting up
just northeast of the Big Bend region later Friday. The upper high
will remain more or less anchored over west-central TX through the
weekend. As a result, Thursday PM looks to be a bit more active
across central/western areas as compared to the past two days but
still a bit below expectations for early August. The more important
player in the near-term will be another backdoor cold front that
should push into northeast areas late Thursday night slowly pressing
south and west early Friday. The boundary will be aided or
reinforced by convective outflow/rain-cooled air, and will likely
push farther south and west than what current models show, but
either way it will provide a significant boost to storm coverage by
Friday and lingering into Saturday. At the same time,  moisture
pooling just to our south will slowly get pulled northward in the
developing southerly flow around the west side of the upper high.

Lower than usual confidence in extended period of forecast for .
Sunday and beyond. The GFS/ECMWF show the next upper trough nearing
the West Coast late Sunday into early Monday, while another sharp
trough carves out over the nation's mid-section. This will reorient
the large-scale ridge axis and possibly force the main centroid to
build/redevelop westward per the GFS. However, the ECMWF is
considerably wetter Tue/Wed, and keeps the main centroid farther
east, while the 12Z GFS continues it previous drying trend.  KJ

&&

.AVIATION...
18Z TAF CYCLE
Patchy, marginal MVFR cigs to linger across portions of east-central
and northeast NM through 19Z. Otherwise, diurnal destabilization
process underway but overall today's crop of SHRA/TSRA will fall
below/well-below expectations for early August with predominately
storm free skies for all but the east and areas over/near the
southern high terrain where isolated to scattered convection expected
after 20Z. Most vigorous TSRA to include isolated severe storms will
focus mostly over northeastern NM again later this afternoon into the
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  93  64  87 /   0   5  10  20
Dulce...........................  51  84  54  78 /   5  10  20  40
Cuba............................  56  85  59  80 /   5  10  30  50
Gallup..........................  54  89  59  83 /   0  20  10  40
El Morro........................  52  83  56  78 /   5  30  30  50
Grants..........................  55  88  58  84 /   5  20  20  50
Quemado.........................  56  84  58  80 /   5  40  50  50
Glenwood........................  64  91  65  88 /  20  30  40  30
Chama...........................  50  80  51  74 /   5  20  10  50
Los Alamos......................  59  84  60  79 /   5  20  20  50
Pecos...........................  56  84  58  78 /  20  20  30  50
Cerro/Questa....................  52  79  53  73 /  20  20  20  50
Red River.......................  45  70  46  64 /  20  30  20  60
Angel Fire......................  46  76  48  69 /  20  30  30  60
Taos............................  52  83  55  78 /  10  20  20  50
Mora............................  53  80  55  73 /  20  30  30  50
Espanola........................  62  90  63  85 /   5  10  10  40
Santa Fe........................  59  84  60  80 /  10  10  20  40
Santa Fe Airport................  60  89  61  85 /   5  10  10  30
Albuquerque Foothills...........  65  90  65  87 /   5   5  30  30
Albuquerque Heights.............  68  92  67  89 /   5   5  20  20
Albuquerque Valley..............  67  94  67  91 /   5   5  20  20
Albuquerque West Mesa...........  67  94  67  91 /   5   5  20  30
Los Lunas.......................  66  96  65  93 /   5   5  20  20
Rio Rancho......................  66  93  67  90 /   5   5  20  30
Socorro.........................  68  93  67  91 /  10  10  30  20
Sandia Park/Cedar Crest.........  58  90  59  85 /   5  10  30  40
Tijeras.........................  61  90  62  87 /   5  10  30  40
Moriarty/Estancia...............  58  89  59  87 /   5  10  30  40
Clines Corners..................  57  86  58  81 /  10  20  20  50
Gran Quivira....................  61  87  61  84 /   5  20  30  20
Carrizozo.......................  63  88  63  87 /  10  30  20  30
Ruidoso.........................  58  81  58  80 /  20  50  20  50
Capulin.........................  56  81  56  72 /  50  30  40  40
Raton...........................  56  85  56  76 /  40  20  30  40
Springer........................  58  86  58  77 /  30  20  30  40
Las Vegas.......................  55  84  56  77 /  20  20  30  50
Clayton.........................  62  84  61  78 /  50  20  40  40
Roy.............................  59  84  60  77 /  30  20  30  40
Conchas.........................  65  92  66  87 /  20  20  30  20
Santa Rosa......................  63  91  64  87 /  10  20  20  20
Tucumcari.......................  67  96  68  90 /  20  20  20  20
Clovis..........................  65  91  66  88 /  10  10  10  20
Portales........................  67  90  67  88 /  10  10  10  10
Fort Sumner.....................  67  91  67  87 /  10  10  10  20
Roswell.........................  69  96  69  95 /   5   5   5  10
Picacho.........................  63  88  63  87 /  20  20  10  20
Elk.............................  60  83  61  83 /  20  30  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

40
Hazardous weather outlook, Aug 9, 3:13 AM MDT, 11 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
313 AM MDT Wed Aug 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
313 AM MDT Wed Aug 9 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over the northeast
plains, including Colfax and Union counties. Storms will be capable
of producing large hail, strong downburst winds, frequent lightning,
and locally heavy rainfall. There is a slight risk for flash
flooding over eastern New Mexico where locally heavy rainfall is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a marginal risk for severe thunderstorms over the far
northeast plains Thursday. Storms will be capable of producing large
hail, strong downburst winds, frequent lightning, and flash
flooding.

A more significant moisture surge will produce a large coverage of
storms over NM Friday and through the weekend. This pattern will
enhance the possibility for locally heavy rainfall and the risk for
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Aug 9, 1:27 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
127 PM MDT WED AUG 9 2017

NMZ512-514-517-518-092015-
Lower Chama River Valley-West Slopes Sangre de Cristo Mountains-Santa
Fe Metro Area-Southern Sangre de Cristos above 9500 feet-
127 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL...
NORTHERN SANTA FE AND WESTERN MORA COUNTIES UNTIL 215 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pojoaque, or 10 miles northwest of Santa Fe, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Northeastern Santa Fe, Pojoaque, Nambe Lake, Cowles, Nambe Pueblo,
Hyde Memorial State Park, Tererro, Rio En Medio in Santa Fe County,
Tesuque and Pojoaque Pueblo.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3572 10615 3591 10612 3591 10558 3564 10561
TIME...MOT...LOC 1927Z 276DEG 32KT 3582 10604

54
Special weather statement, Aug 9, 1:51 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
151 PM MDT WED AUG 9 2017

NMZ539-092030-
Eastern Lincoln County-
151 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
230 PM MDT...

At 150 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Corona, moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3409 10544 3426 10535 3418 10503 3394 10517
TIME...MOT...LOC 1950Z 294DEG 12KT 3415 10532

54
Local storm report, Aug 9, 2:39 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             15 ESE CORONA           34.17N 105.35W
08/09/2017  M0.88 INCH       LINCOLN            NM   TRAINED SPOTTER

            MARBLE TO NICKEL SIZE HAIL FOR 5 MINUTES. GROUND WHITE.

&&

EVENT NUMBER ABQ1702146

CHJ
Special weather statement, Aug 9, 2:50 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT WED AUG 9 2017

NMZ530-092115-
Union County-
250 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Grenville, or 20 miles southeast of Des Moines,
moving southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Funnel clouds have been observed with this storm.

Locations impacted include...
Clayton, Sedan and Mount Dora.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3608 10311 3644 10378 3660 10368 3642 10304
      3620 10304
TIME...MOT...LOC 2049Z 298DEG 29KT 3649 10367

54
Special weather statement, Aug 9, 2:55 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
255 PM MDT WED AUG 9 2017

NMZ512-513-516-092200-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
255 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TAOS COUNTY UNTIL
400 PM MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jaroso, or 16 miles north of Questa, moving east at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Jaroso, Costilla, Amalia and Garcia.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3682 10538 3691 10574 3700 10572 3700 10533
TIME...MOT...LOC 2055Z 284DEG 16KT 3694 10565

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:03 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel42 min
Aug 8, 6:42 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 8, 6:44 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Aug 8, 7:03 PM MDTAreal Flood AdvisoryABQUnion4 hr
Aug 8, 7:30 PM MDTSevere Thunderstorm WarningABQGuadalupe45 min
Aug 8, 7:32 PM MDTSpecial Weather StatementABQGuadalupe28 min
Aug 8, 7:34 PM MDTSpecial Weather StatementABQQuay26 min
Aug 8, 8:00 PM MDTSevere Thunderstorm WarningABQTorrance31 min
Aug 8, 8:11 PM MDTSpecial Weather StatementABQUnion49 min
Aug 8, 8:15 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe45 min
Aug 8, 8:32 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 8:35 PM MDTSpecial Weather StatementABQTorrance40 min
Aug 8, 9:00 PM MDTSpecial Weather StatementABQUnion30 min
Aug 8, 9:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 9:15 PM MDTSpecial Weather StatementABQGuadalupe45 min
Aug 8, 9:18 PM MDTSevere Thunderstorm WarningABQUnion27 min
Aug 8, 9:46 PM MDTSpecial Weather StatementABQUnion29 min
Aug 8, 10:12 PM MDTSpecial Weather StatementABQ48 min
Aug 9, 2:30 AM MDTSpecial Weather StatementABQQuay15 min
Aug 9, 2:47 AM MDTSpecial Weather StatementABQQuay28 min
Aug 9, 3:07 AM MDTSevere Thunderstorm WarningABQHarding, Quay26 min
Aug 9, 3:20 AM MDTSpecial Weather StatementABQSan Miguel25 min
Aug 9, 3:47 AM MDTSpecial Weather StatementABQ28 min
Aug 9, 4:15 AM MDTSpecial Weather StatementABQQuay45 min
Aug 9, 4:53 AM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel112 min
Aug 9, 5:32 AM MDTSpecial Weather StatementABQCurry28 min
Aug 9, 6:31 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt119 min
Aug 9, 6:45 AM MDTFlash Flood WarningABQCurry2 hr
Aug 9, 7:55 AM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Aug 9, 1:27 PM MDTSpecial Weather StatementABQSanta Fe48 min
Aug 9, 1:51 PM MDTSpecial Weather StatementABQLincoln39 min
Aug 9, 2:09 PM MDTSevere Thunderstorm WarningABQLincoln16 min
Aug 9, 2:32 PM MDTAreal Flood AdvisoryABQLincoln118 min
Aug 9, 2:50 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 2:55 PM MDTSpecial Weather StatementABQTaos65 min
Aug 9, 2:55 PM MDTSevere Thunderstorm WarningABQMora, San Miguel50 min
Aug 9, 3:15 PM MDTSevere Thunderstorm WarningABQColfax45 min
Aug 9, 3:18 PM MDTSpecial Weather StatementABQMora42 min
Aug 9, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Aug 9, 3:38 PM MDTTornado WarningABQSan Miguel37 min
Aug 9, 3:41 PM MDTSevere Thunderstorm WarningABQUnion49 min
Aug 9, 3:51 PM MDTSevere Thunderstorm WarningABQColfax, Mora19 min
Aug 9, 4:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 4:23 PM MDTSpecial Weather StatementABQMora52 min
Aug 9, 4:27 PM MDTSevere Thunderstorm WarningABQColfax, Mora48 min
Aug 9, 4:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 5:05 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 5:07 PM MDTSevere Thunderstorm WarningABQHarding, Union53 min
Aug 9, 5:11 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel49 min
Aug 9, 5:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.